What happens if you snort asprin
If you are crushing up aspirin to snort in a regular 1 or 2 tablet dose, it probably won't kill you but it will hurt your nose! [ Source: http://www.chacha.com/question/what-happens-if-you-snort-asprin ]
More Answers to "What happens if you snort asprin"
- Is it safe to snort aspirin?
- Noooo. asprin makes waaaay to much powder, you would be snorting forvever, and it will burn like crazy when going up. It will damage the membranes in your nose. You should never snort anything, but the pills like oxycontin, do not produce a...
- What happens when you snort aspirin?
- It gives you this really cute nosebleed. It will eventually end up on the walls of your throat and possibly give you a slight cough. This will eventually be swallowed and ingested by your stomach and this will cure a mild headache. So, what...
- What would happen if you snorted aspirin?
- Aspirin is a non-steroidal anti-inflammatory analgesic, which means that it relieves pain, stiffness, swelling and inflammation. Snorting aspirin may provide you with some localised anti-inflammatory and pain relief, but that would be all. ...
Related Questions Answered on Y!Answers
- silly things to snort panadol/asprin?
- Q: ok so if u had two crushed up panadol /asprin into a fine powder. and snorted it what would happen? appart from it burning the crap out of ur sinus passages....
- A: why not just snort amphetamines, least the sniffly nose gives you a buzz
Prev Question: What is the drug rush
People also view